# SDR SWIA201436695

- Difficulty date: March 5, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 24,879 hours, 21,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION AROUND DOME NUT AT FLOOR SUPPORT RBL 40, BS 518.  REPAIRED FLOOR SUPPORT IAW REO.
